Singular inverse Sturm-Liouville problems with Hermite pseudospectral methods

Altundag, H.
Taşeli, Hasan
A numerical approximation to recover certain symmetric potentials in the singular inverse Sturm-Liouville problems over (-infinity,infinity) is presented. A Hermite pseudospectral method is employed to cope with the corresponding direct problem on the real line, which is encountered in the iterative procedure proposed for the inverse problem. The usual but unwelcome ill-posed structure of the resulting numerical algorithm has been treated to some extent by the help of a flexible optimization parameter and regularization techniques. The construction of some specific potentials are illustrated to emphasize the effectiveness of the present scheme.
Citation Formats
H. Altundag and H. Taşeli, “Singular inverse Sturm-Liouville problems with Hermite pseudospectral methods,” EUROPEAN PHYSICAL JOURNAL PLUS, vol. 136, no. 10, pp. 0–0, 2021, Accessed: 00, 2021. [Online]. Available: